# SDR DXTA2022081668170

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 6,752 hours, 5,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Detached
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EXIT SIGN LIGHT ABOVE WINDOW EXIT INOPERATIVE.//CORRECITVE ACTION//FOUND LIGHT PLUG OUT 180 DEGRE RESET PLUG OPS CHECK GOOD. REF EMB505 WDM 33-50-50 NO FURTHER DEFECTS NOTED. OPS CHECK GOOD IAW EMB 505 AMM 33-52-00
